Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 14, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 28, 2016, 2:03 PM EDT for Herkimer County, New York. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 2:03 PM EDT (18:03 UTC)
- Expired
- Jun 28, 2016, 2:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 86 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 2:05 PM EDT | HAIL 1 | West Frankfort, NY | TRAINED SPOTTER |
| Jun 28, 2:08 PM EDT | HAIL 1 | West Frankfort, NY | TRAINED SPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
757
WUUS51 KALY 281803
SVRALY
NYC043-281845-
/O.NEW.KALY.SV.W.0014.160628T1803Z-160628T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
203 PM EDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HERKIMER COUNTY IN EASTERN NEW YORK...
* UNTIL 245 PM EDT
* AT 202 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
UTICA...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FRANKFORT...DOLGEVILLE...NEWPORT...MIDDLEVILLE...POLAND...
COLD BROOK...RUSSIA...FAIRFIELD...NORWAY...WINDFALL...
MARTIN CORNERS...BEACON LIGHT CORNERS...KAST BRIDGE...BULL HILL...
WEST SCHUYLER...COUNTRYMAN...WEST FRANKFORT...HARBOR...
STEWART CORNERS AND GOODELL CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4322 7507 4324 7507 4323 7510 4325 7512
4334 7492 4312 7475 4311 7477 4309 7477
4308 7478 4301 7521 4305 7522
TIME...MOT...LOC 1802Z 242DEG 29KT 4312 7514
HAIL...1.00IN
WIND...60MPH
$$
ROK1 follow-up statement
886
WWUS51 KALY 281828
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
228 PM EDT TUE JUN 28 2016
NYC043-281845-
/O.CON.KALY.SV.W.0014.000000T0000Z-160628T1845Z/
HERKIMER NY-
228 PM EDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN HERKIMER COUNTY...
AT 228 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWPORT...OR
11 MILES NORTH OF LITTLE FALLS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DOLGEVILLE...NEWPORT...MIDDLEVILLE...POLAND...COLD BROOK...
FAIRFIELD...NORWAY...BULL HILL...GRAY...CURTIS...GOODELL CORNERS...
BLACK CREEK RESERVOIR...IVES HOLLOW...CAREY CORNERS...OLD CITY...
HURRICANE...PAPER MILL CORNERS...DILLENBECK CORNERS...
SHEDD CORNERS AND SALISBURY CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4322 7507 4326 7507 4326 7506 4329 7501
4334 7492 4312 7475 4311 7477 4309 7477
4308 7478 4310 7503 4315 7505
TIME...MOT...LOC 1828Z 243DEG 23KT 4320 7492
HAIL...1.00IN
WIND...60MPH
$$
ROKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:21 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 28, 1:21 PM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Albany NY 121 PM EDT TUE JUN 28 2016 .SYNOPSIS... A cold front will slowly move across our region this afternoon and tonight, resulting in widespread showers and thunderstorms. Some storms may be severe with damaging winds and heavy rainfall. A disturbance will move through on Wednesday with a few more showers and thunderstorms. High pressure will then build into the region Wednesday night into Thursday, bringing dry weather. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 115 PM EDT, scattered showers/thunderstorms were developing along and ahead of a weak prefrontal trough/dewpoint boundary, which extended from the western Adirondacks into extreme E/SE Oneida Co, and southwest to east of BGM. Further west, a cold front and strong upper level impulse was located across the eastern Great Lakes region and western NYS. Recent SPC analysis suggests SBCAPES in the 1500-2000 J/KG range across central NYS extending into portions of the Mohawk Valley and Schoharie CO region, with generally 500-1500 J/KG further south and east, lowest across the mid Hudson Valley/Berkshires and NW CT, where a low cloud deck remains most persistent. We expect showers/thunderstorms to increase in areal coverage along and just ahead of the aforementioned prefrontal trough/boundary, initially across the Mohawk Valley/western Adirondacks, then slowly advancing east/southeast closer to the Capital Region/Saratoga Region and Lake George region later this afternoon and closer to sunset. Any thunderstorms will be capable of producing locally gusty winds and very heavy rainfall. As mid level winds increase with the approach of the shortwave across the eastern Great Lakes, isolated strong/damaging wind gusts could occur within any merging cells and associated cold pools which are generated, with this threat appearing mainly from Albany and points N and W through sunset. Perhaps the bigger threat will be localized intense downpours, with some rainfall rates possibly reaching up to 2 inches/hour. This could certainly lead to rapid ponding of water in poor drainage/urban areas. If any cells train over one location for any length of time, isolated flash flooding will be possible in such areas, despite such recent dry conditions. Temperatures will likely reach the lower/mid 80s in valley areas from Albany north and west, with mainly 75-80 across higher terrain, and in valley areas south and east of Albany. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... The cold front will continue to move eastward across the Hudson valley eastward into western New England this evening and overnight. Will continue to mention likely showers and thunderstorms for these areas, gradually tapering off from west to east. The cold front should clear eastern portions of the area by sunrise Wednesday. There will still be a threat of isolated to scattered showers and thunderstorms on Wednesday, as the upper level trough axis is forecast to be positioned just to our west. Some of the storms could be strong during the afternoon mainly for areas north and east of the Hudson Valley depending on how much instability develops ahead of the trough. The highest dewpoints will likely be displaced to our east across central/eastern New England, but lapse rates will be steepening due to the trough moving through. Chances for leftover showers/storms should end Wednesday evening as the trough shifts eastward into eastern New England. High pressure will then build eastward from the Midwest and Great Lakes, providing dry conditions and comfortably low humidity levels with seasonable temperatures Wednesday night into Thursday. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... Chances for convection as we head into the long holiday weekend then fair weather is expected. A vigorous short-wave is expected to be rotating about the base of an upper level low near southern Hudson Bay Canada Thursday night through Friday night. This feature will be accompanied by a cold front at the surface. Showers and thunderstorms are expected to develop and move across the region in response. Have limited pops to chance for Friday and Friday night at this time due to timing concerns. The upper low is modeled to move slowly eastward across eastern Canada over the holiday weekend eventually filling in and opening up. Our region will remain on the southern periphery of the low through Sunday with heights rising Sunday night and Monday as ridging builds in. Temperatures are expected to be seasonably warm Friday with cooler readings by 5 to 10 degrees in the wake of the cold front for Saturday and Sunday. Temperatures are anticipated to moderate back to normal levels for Monday Independence Day. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... We continue to watch convection developing upstream at this time as a few thunderstorms are just to the west of the Capital District with a sct-bkn line of convection along the cold front in the vicinity of I81. Expectations are for this line of convection to develop and mature as it approaches the Hudson Valley TAF locations with a period of MVFR to possibly IFR conditions. The best window of opportunity would be from approximately 20Z Tuesday til 02Z Wednesday. Tonight depending on how much rain impacts the TAF sites, widespread MVFR conditions are expected to develop for the overnight in the wake of the convection with IFR conditions expected at KPOU and KPSF. Southerly winds this afternoon with gusts into the teens and lower 20s at KALB during the afternoon. Winds will become light and variable tonight. Outlook... Wed Night-Thu Night: No Operational Impact. NO SIG WX. Fri-Fri Night: Moderate Operational Impact. Chance of SHRA...TSRA. Sat: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will slowly move across our region this afternoon and tonight, resulting in widespread showers and thunderstorms. Some storms may be severe with damaging winds and heavy rainfall. A disturbance will move through on Wednesday with a few more showers and thunderstorms. High pressure will then build into the region Wednesday night into Thursday, bringing dry weather. Minimum relative humidity values this afternoon are expected to be around 55 to 65 percent. RH values will then increase to between 85 and 100 percent tonight. Minimum RH values on Wednesday will be around 40 to 55 percent. Winds today will be southerly around 5 to 10 mph, becoming westerly tonight around 5 mph. Winds on Wednesday will be northwest at 5 to 10 mph. && .HYDROLOGY... No widespread hydro problems are expected over the next 5 days. Showers and thunderstorms are likely across the region this afternoon and tonight, ahead of and along a slow moving cold front. Basin average rainfall will be around a half inch to an inch, however locally heavy rainfall could result in isolated amounts near or exceeding two inches. Ponding of water will occur within thunderstorms, and even isolated flash flooding is possible within persistent slow moving downpours. Antecedent conditions are very dry though, so widespread hydro issues are not expected. A few lingering showers and thunderstorms are possible Wednesday with light qpf amounts. Dry weather will return by Thursday, with high pressure moving back in across the region. The latest drought monitor now has most of our region labeled 'Abnormally Dry' (D0). In fact, over the past 30 days, most of our region is approximately 1-3 inches below normal in terms of rainfall. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JPV NEAR TERM...KL/BGM/JPV SHORT TERM...JPV LONG TERM...IAA AVIATION...IAA/BGM FIRE WEATHER...JPV HYDROLOGY...NAS/JPV
Hazardous weather outlook, Jun 28, 4:25 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 425 AM EDT TUE JUN 28 2016 MAZ001-NYZ032-033-038>043-047>054-058>061-063>065-082>084-VTZ013- 291100- NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON- 425 AM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN ADIRONDACKS...MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...EASTERN CATSKILLS...GREATER CAPITAL DISTRICT...MID HUDSON VALLEY...AND THE NORTHERN AND CENTRAL TACONICS OF EASTERN NEW YORK...AS WELL AS THE NORTHERN BERKSHIRES OF WESTERN MASSACHUSETTS...AND BENNINGTON COUNTY OF SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ALONG A SLOW MOVING COLD FRONT. THERE IS A SLIGHT RISK THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE WITHIN ANY SLOW MOVING AND PERSISTENT THUNDERSTORMS...MAINLY FOR URBAN AND POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL...ESPECIALLY FOR AREAS NORTH AND EAST OF ALBANY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. CTZ001-013-MAZ025-NYZ066-VTZ014-015-291100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- EASTERN DUTCHESS-WESTERN WINDHAM-EASTERN WINDHAM- 425 AM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...THE SOUTHERN BERKSHIRES OF WESTERN MASSACHUSETTS...SOUTHERN TACONICS OF EAST CENTRAL NEW YORK...AND WINDHAM COUNTY OF SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON INTO THIS EVENING ALONG A SLOW MOVING COLD FRONT. THERE IS A MARGINAL RISK THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE WITHIN ANY SLOW MOVING AND PERSISTENT THUNDERSTORMS...MAINLY FOR URBAN AND POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL...ESPECIALLY FOR THE BERKSHIRES AND SOUTHERN VERMONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 28, 12:02 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1202 PM EDT TUE JUN 28 2016
NYZ032-033-038-281645-
NORTHERN HERKIMER-SOUTHERN HERKIMER-HAMILTON-
1202 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER AND
SOUTHWESTERN HAMILTON COUNTIES...
AT 1202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER TRENTON
FALLS...OR 10 MILES NORTHEAST OF UTICA...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OHIO...POLAND...COLD BROOK...NORTHWOOD...RUSSIA...WILMURT...
BULL HILL...MOUNTAIN HOME...GRAY...CLOCKMILL CORNERS...
CASWELL LAKE...POWLEY PLACE...BLACK CREEK RESERVOIR...GRANT...
WILMURT CORNERS...NOBLEBORO...HERKIMER LANDING...HURRICANE...
PARDEEVILLE CORNERS AND MOREHOUSEVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4330 7515 4330 7512 4333 7508 4338 7508
4357 7472 4333 7454 4328 7469 4329 7471
4327 7471 4319 7510 4322 7507 4324 7507
4323 7510 4325 7513 4325 7515 4326 7516
TIME...MOT...LOC 1602Z 239DEG 41KT 4324 7514
KSLSpecial weather statement, Jun 28, 12:47 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1247 PM EDT TUE JUN 28 2016
NYZ032-033-038-281745-
NORTHERN HERKIMER-SOUTHERN HERKIMER-HAMILTON-
1247 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HERKIMER AND
SOUTHWESTERN HAMILTON COUNTIES...
AT 1247 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OHIO...OR 16
MILES NORTH OF LITTLE FALLS...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
OHIO...NORTHWOOD...NORWAY...WILMURT...BULL HILL...MOUNTAIN HOME...
GRAY...CLOCKMILL CORNERS...POWLEY PLACE...BLACK CREEK RESERVOIR...
GRANT...WILMURT CORNERS...NOBLEBORO...OLD CITY...HURRICANE...
PARDEEVILLE CORNERS...MOREHOUSEVILLE...
HOFFMEISTER AND WOODIN CORNERS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4352 7468 4324 7455 4329 7471 4320 7470
4315 7498 4334 7508 4336 7508
TIME...MOT...LOC 1647Z 248DEG 18KT 4327 7494
BGMSpecial weather statement, Jun 28, 1:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
150 PM EDT TUE JUN 28 2016
NYZ038-281830-
SOUTHERN HERKIMER-
150 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...
AT 149 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER UTICA...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OHIO...NEWPORT...MIDDLEVILLE...POLAND...COLD BROOK...RUSSIA...
FAIRFIELD...NORWAY...WINDFALL...MARTIN CORNERS...BULL HILL...
WEST SCHUYLER...WEST FRANKFORT...HARBOR...STEWART CORNERS...
BLACK CREEK RESERVOIR...GRANT...CAREY CORNERS...
IRISH SETTLEMENT AND OLD CITY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
4325 7515 4326 7516 4329 7515 4333 7506
4334 7491 4317 7479 4300 7521 4305 7522
TIME...MOT...LOC 1749Z 237DEG 26KT 4312 7522
ROKThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 12:02 PM EDT | Special Weather Statement | ALY | Herkimer | 43 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | ALY | Herkimer | 58 min |
| Jun 28, 1:50 PM EDT | Special Weather Statement | ALY | Oneida | 40 min |
| Jun 28, 2:37 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 53 min |
| Jun 28, 2:43 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 62 min |
| Jun 28, 2:46 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jun 28, 2:54 PM EDT | Areal Flood Advisory | ALY | Albany, Schenectady | 3 hr |
| Jun 28, 3:13 PM EDT | Flash Flood Warning | ALY | Albany, Schenectady | 3 hr |
| Jun 28, 3:17 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 58 min |
| Jun 28, 3:19 PM EDT | Flash Flood Watch | ALY | Fulton, Herkimer, Montgomery | 4 hr |
| Jun 28, 3:40 PM EDT | Areal Flood Advisory | ALY | Hamilton | 3 hr |
| Jun 28, 4:14 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery | 3 hr |
| Jun 28, 4:40 PM EDT | Special Weather Statement | ALY | Montgomery | 35 min |
| Jun 28, 5:07 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Saratoga, Schenectady, Schoharie | 53 min |
| Jun 28, 5:14 PM EDT | Special Weather Statement | ALY | Warren | 46 min |
| Jun 28, 5:33 PM EDT | Areal Flood Advisory | ALY | Albany, Montgomery, Schenectady, Schoharie | 3 hr |
| Jun 28, 7:15 PM EDT | Special Weather Statement | ALY | Ulster | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.